# SDR RU3A20200601024

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 15,868 hours, 8,517 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eva Tube
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEN MINUTES INTO THE FLIGHT AT 14000' THE LEFT ENGINE BLEED AIR FAIL LIGHT ILLUMINATED.  FOUND A HOLE IN EVA TUBING. TUBING REPLACED.
